I cancelled Paris

Posted By
Sharon93065
11/9/2017 5:31am
View other posts by
Activity
Replies: 6

Jan 2017 i booked a Viking River Cruise $2600 round trip air from LAX, and 8 nights. I canceled in Aug when my liver panel was high and my 4th treatment canceled.  I was able to cancel one day before i would have lost another $500, i use lost $389 as i didn't get the insurance.  So  my group of 8 ladies leaves today.  And I am more relieved than sad.  I would have been so worried the last few months as to how i would feel on the trip.  My arthritis has flared up.   I had breathing problems a month a go and spent two night in hospital. They ran all kinds of tests and ruled out pneumnonia, clots, etc.  I couldn't breath and the pain even with morphine was horrible, never did get a diagnosis for that one.  Had to stop to 'catch  my breath' for a week.

I need to exercise but too tired, but wouldn't be tired if i exericised right?  

My newest liver panel came back normal witht he help of down to 40mg of Prednisone.  BUT Dr called to say my creatinine was too high, and also my postassium.  And drink a lot of water, get my blood retested in two days. I go see  him Friday.  I don't know what  did to have those high numbers.  I am googling liver diets and looking at sodium content on everything.  Since i have hepatitius D from Immunotherapy.  And have to take 100mg of thyroid each morningn now.  Amazing how many things i thought were healthy i cannot have, like mayo...my  unsweetened vanilla almond milk high in soudium.

Anyways, i will go say goodbye to my 'Paris' friend this morning.  I couldn't eat all the food on the trip or drink all the beer/wine that comes with the  cruise and that would not have been fun at all............

Sharon from Simi Valley, CA 

Sorry to hear that you had to cancel your trip but completely understand.  We had a ski trip planned last winter that we decided to cancel due to my complications.  Your time to visit Paris will come.  Now just wasn't the right time.  I also had liver complications on ipi/nivo combo.  I ended up on cellcept to bring my liver under control as every time they dropped my prednisone to 60mg my liver numbers would shoot back up.  I had the opposite problem with my potassium being too low and thus supplemented for a bit but was able to control via diet.  Hopefully you can return your levels to normal for creatinine and potassium and continue to taper the prednisone.  I'm also in the same boat with needing the thyroid meds.

Good wishes to you

Jennifer

Sharon93065 - (11/12/2017 - 7:55pm)

I did ask Dr twice about the cellcept per your suggestion, each time he said no.  So i am on my second week of 40mg, and trying to be good as far as my diet goes, had bloodwork the next day and the creatinine and potassium was back to  normal.  And drinking lots of water.  Which doesn't help my weak bladder.

How much thyroid are you taking?  Wow when you dropped to 60mg yours would go back up, yikes!  

Thank you Jennifer for replying, 

Sharon 

 

Sharon93065 - (11/12/2017 - 7:55pm)

I did ask Dr twice about the cellcept per your suggestion, each time he said no.  So i am on my second week of 40mg, and trying to be good as far as my diet goes, had bloodwork the next day and the creatinine and potassium was back to  normal.  And drinking lots of water.  Which doesn't help my weak bladder.

How much thyroid are you taking?  Wow when you dropped to 60mg yours would go back up, yikes!  

Thank you Jennifer for replying, 

Sharon 

 

Sharon93065 - (11/12/2017 - 8:04pm)

id you watch your sodium?  About a month ago i got a lasix pescrliption because my ankles swollen etc. And for two days i had the worst foot/calf cramps I've ever had, so i worked for two days putting pottasium back in my body naturally.  A couple of weeks later my dr called and said to quit taking potassium pills, i said I don't  It was the pumplin mousse I had made and ate of lot of just before my bllod test LOL!  So I learned that pumpkin, sweet potatoes, and potatoes really do have potassium, but i have been trying to stay off carbs.  So this latest report of high potassium, i hadn't eaten anything like that.  Might be just too many nuts ??/

 

Hi Sharon,

Sorry for the delay in replying.  I had a bit of the opposite with low sodium and low potassium.  I had to increase my sodium and potassium intake.  In fact I would drink fruit smoothies with high potassium the night before my blood work.  Yes, my liver numbers would shoot up when they tried to drop my prednisone.  Not sure why cellcept isn't an option for you.  Perhaps they don't want you to be too immunocompromised.  There could be many other reasons.  I was actually nervous about the cellcept and called a friend who is a physician.  Her husband is a liver specialist and was certain that I'd be fine on the drug.  Yes, sweet potatoes and potatoes and pumpkin.  Also, peaches, bananas and oranges.  I don't eat a lot of nuts as both my kids have nut allergies so we try to keep the house nut free.  My mother actually gets foot/leg cramps from low potassium and supplements with Gatorade daily to bring her potassium up.  So if your sodium and potassium levels are too high watch out for the sports drinks.  

Sharon93065 - (11/13/2017 - 11:20pm)

I had googled what to eat for liver disease and read about the low sodium.  Because it is hepatitis d, drug induced is what i have. You did also?  And I read gluten free, low sodium etc.  One webiste said no beef or portk another said yes to beef.  I don't drink sports drinks because of the sugar.  I use Hylands Leg Cramps it helps, and magnesium like Calm.

How much thyroid are you on?  He increased me to 100mg and i take it on a empty stomach first think in the am,  and abut 4 of 7 days a week i feel really loopy? I thought it was the Prednisone, I'm not sure, but it seems to come on with the thryoid.  I have mentioned it to the dr, but he doesn't acknowledge it.  And as far as the cellcept, i think he just doesn't have the knowledge...he said it is only good it you have a transplant.  Hopefully my numbers will be good this week and i can go even lower this Saturday on the prednisone.  Thank you for your help.  I appreciate it.

Sharon